# SDR UALA2009092102959

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 89151114
- Condition: Faulty
- Location: Seat 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-ZONE SEAT 12 CENTER FAILS O2 DROP.  REPACK O2 MASK AT SEAT 12 CENTER.  OPS CHECKS GOOD.
